# SDR AU980875

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Horn
- Part number: 99100801
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR WARNING HORN INTERNAL CONTACT BETWEEN THE LEAF SPRING AND THE DIAPHRAGM HAD FALLEN OFF.
